# SDR F3LA00195

- Difficulty date: August 12, 2000
- Submitted: October 12, 2000
- Operation: Air carrier
- Aircraft: N118RW
- Make and model: Boeing 737-2Y5
- Aircraft serial: 23040
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEN - DURING C-3 CHECK, INSPECTION REPORTED CORROSION AROUND NUT PLATE, STATION 294 BL 0, FORWARD CABIN FLOORBEAM CAP.  MAINTENANCE REPLACED FLOORBEAM PER SRM 51-21-31.  (M)
